Discussions that mention prednisone

Anemia board


Audrey,
By cortisol, do you mean you're taking a Prednisone type med? If that's the case, that's why you can't sleep. I don't know if you have to take it at a certain time of the day per your dr, but when I was on Prednisone, they told me to take it in the morning to help the insomnia.

Jill
japlopper - i don't know what prednisone is or what it's used for. My problem is that my adrenals are not working correctly for what ever reason (whether it's stress related from the past or my thyroid) and who knows how long they haven't been working.

Now i have to take half a Cortisol tablet any time between 11am - 2pm, but not before or after. I don't think this is for life, maybe it's simply till they sort out my thyroid meds and so that they can get my pancreas doing it's job on it's own (am on enzymes to help digest protein).

Some nights i sleep ok, some i find it hard to get to sleep, other times i fall asleep ok but wake up too early and can't get back to sleep. I am seeing my doctor later today so will run everything by him.

FLFLOWERGIRL - Did you learn over time when you were hypo/hyper? as i hear people say they are going through these stages, yet i don't seem to be able to differentiate between the two at this stage. I've read the symptoms lists, but i have never fallen into either thyroid category.

With me the only things which seem to vary are tiredness (full of energy one day after really bad night of sleep and then i can get a good night of sleep and not feel the best next day). I think it will take more time to see what the med's will do. I believe i read it takes about 7 days for the meds to fully get into your system then another 2 - 3 weeks till you start seeing a difference.

Will be interesting to see where my iron is at as i haven't been taking the supplements every single day lately as there seems to be too much to take.

Your results should be up so much higher. It's exciting when they start climbing, but as usual takes a while to see big results.

all the best :)